# SDR HEEA080120

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 13,364 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Lever
- Part number: 204001855001
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R CONTROL LEVER IN HELL HOLE WORN BEARING. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
